Neurology Community
Why do I shake?
About This Community:

This forum is for questions and support regarding neurology issues such as: Alzheimer's Disease, ALS, Autism, Brain Cancer, Cerebral Palsy, Chronic Pain, Epilepsy, Headaches, MS, Neuralgia, Neuropathy, Parkinson's Disease, RSD, Sleep Disorders, Stroke, Traumatic Brain Injury.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Why do I shake?

In early December I presented withh some weakness and numbness in my feet.  My hands were seeming uncoridinated,  I had low B12 and doc suspected B12 defiecincy for which I am being treated. At the time of diagnosos I stated taking Ativan/  It pretty much ended the symptoms.  But I was having tolerance withdrawal, so I wnt off cold turkey on Sunday.

My hands shake, and my tongue shakes a little, except when I am at rest.  I am not sure if the Ativan withdrawal,which is considerable is part of the cause or not, bu tmy hands were sort of shaky in the AM even before I started the med.

What are the possible causes?

I'm a female 54 YO, and I do have a cervical spine injury, which I don't know if it is related.

lauries7
Related Discussions
3 Comments Post a Comment
Blank
Avatar f tn
Ativan is very dangerous to come off cold turkey.  I also am on it and shake.  I had cervical surgery 7 months ago and still trying to come off Ativan.  The shakes are part of the anxiety you will get as a side effect of coming off.  I also have a tolerance.  How much were you taking and how often did you take it?
Blank
Avatar m tn
I was on about 1.25 mg per day.  How about you.  When do you shake?  Does you spine injuryy cause any of the shaking?
Blank
Avatar f tn
The pain could have something to do with it but it's usually anxiety that causes the shaking so coming off can have the same effect as what you went on them for.  My shaking is usually first thing in the morning but I'm still on 2 mg a day.  Was on 4 for quite some time.  I've become tolerant to it now so it doesn't work so slowly decreasing the amounts so I don't get withdrawal.  I'm on 2 other drugs which could also be contributing to the shakes as they make me very dizzy in the morning.  I have chronic pain due to the length of time it took them to find the cause of my pain.  Stress adds to everything.  Do you still have anxiety - if not then the shakes should go away after time when your over the withdrawal.  How did you get .25, in Canada the lowest dose we can go is .5 .  I'm interested as I want to decrease very slowly as to not go backwards.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
620923 tn?1452919248
Blank
selmaS
Allentown, PA
144586 tn?1284669764
Blank
caregiver222
11079760 tn?1449081557
Blank
cjtmn
Minneapolis, MN
209987 tn?1451939065
Blank
tschock
AB
1780921 tn?1416842066
Blank
flipper336
Chandler, AZ
16744917 tn?1451270439
Blank
gjjl
Dallas, TX